# SDR 2004UALA00146

- Difficulty date: February 17, 2004
- Submitted: February 24, 2004
- Operation: Air carrier
- Aircraft: N197UA
- Make and model: Boeing 747422
- Aircraft serial: 26901
- Aircraft time: 25,389 hours, 3,187 cycles
- Engine: Pwa PW4056
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: H

## Discrepancy

RIGHT ELEC UTIL EICAS MSG WITH ELECTRICAL ODOR IN GALLEY.  AFTER SHUTTING DOWN RIGHT UTIL BUS, LEFT BUS TRIPPED.  W/U STATES ELECTRIC BURNING ODOR FOLLOWED BY "ELEC UTILITY BUS R" AND THEN BY "ELEC UTILITY BUS L" BOTH UTILITY BUS SW'S SELECTED "OFF" PER FLT MAN IRRG 7-21 NO FURTHER RESET  ATTEMPTED AND ODOR STOPPED. MAINTENENACE REPORTED THEY ACP ENGINE RUNS FOR APPROX  40 MIN; ALL ELECTRICAL SYSTEMS USED; NO CHAPTER 24 FAULTS FOUND OP CK'D OK, CHECK CABIN FOR ELECTRICAL ODOR NONE NOTED. RAN THE  OVENS NO ODORS NOTED.
